# SDR SWIA200413031

- Difficulty date: February 20, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 4,079 hours, 3,583 cycles
- System (JASC): 1430 · Fasteners
- Part: Nut
- Condition: Broken
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING C-CHECK INSPECTION, RUDDER LEFT SIDE ANCHOR NUT BROKEN AT CENTER HINGE PANEL ATTACH POINT.  REPLACED ANCHOR NUT IAW CRJ SRM 51-45-00. REPLACED SEALANT IAW SRM 51-23-00.
